Colorado, 2012High Wind in Colorado, March 26, 2012
March 26, 2012 · NWS PUB · 11 events in 11 counties and zones
A storm system generated high winds across portions of southern Colorado. Wind gusts over 60 mph were reported near Florence (Fremont County), near La Veta (Huerfano County), and near the Air Force Academy (El Paso County).
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system generated high winds across portions of southern Colorado. Wind gusts over 60 mph were reported near Florence (Fremont County), near La Veta (Huerfano County), and near the Air Force Academy (El Paso County). Gusts over 70 mph wind gusts were observed near Manitou Springs (El Paso County). A wind gust to 91 mph was recorded near the summit of Monarch Pass (Chaffee County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Mar 26, 10:41 AM MST, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 26, 10:41 AM MST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1141 AM MDT MON MAR 26 2012
.AVIATION...
MAIN CONCERN DURING NEXT 6 HOURS OR SO WILL BE STRONG SW WINDS AT
ALL 3 TAF SITES. STRONG BUT COMPACT PACIFIC STORM WILL MOVE TO THE
NORTH OF THE REGION DRAGGING A COOL FRONT ACROSS THE AREA LATE IN
THE DAY. SW SFC WINDS OF 20 TO 40 KNTS WILL OCCUR THROUGHOUT THE
AFTERNOON GRADUALLY BECOMING WEST LATE IN THE AFTERNOON. BY THIS
EVENING...WINDS WILL BECOME LIGHT.
BLOWING DUST WILL BE THE MAIN RESTRICTION TO VISIBILITY
THIS AFTERNOON...ESPECIALLY AT KPUB AND KALS. 3-5 SM IN BLDU WILL
BE POSSIBLE WITH THE STRONGEST GUSTS.
&&
.PREV DISCUSSION... /ISSUED 439 AM MDT MON MAR 26 2012/
SHORT TERM...
(TODAY AND TONIGHT)
..EXTREME FIRE DANGER ACROSS THE PLAINS TODAY...
CURRENT WATER VAPOR IMAGERY AND UPPER AIR DATA INDICATING MODERATE
TO STRONG SOUTHWEST FLOW ALOFT ACROSS THE REGION AS AN UPPER TROUGH
ACROSS THE WEST COAST IS TRANSLATING INTO THE GREAT BASIN REGION AT
THIS TIME. WATER VAPOR IMAGERY CONTINUES TO INDICATE AMPLE MID AND
UPPER LEVEL MOISTURE STREAMING OUT AHEAD OF THE SYSTEM ACROSS THE
ROCKIES AT THIS TIME. AT THE SURFACE...1 TO 2 MB PRESSURE FALLS
ARE BEING REALIZED ACROSS THE EASTERN COLORADO WITH VERY MILD
TEMPERATURES ACROSS THE AREA WITH READINGS IN THE 40S AND 50S ACROSS
EASTERN COLORADO AND MAINLY 30S AND 40S ACROSS THE MTS AND HIGH MT
VALLEYS AT THIS TIME.
TODAY...NO BIG CHANGES IN FORECAST THINKING AS MODELS REMAIN IN GOOD
AGREEMENT OF GREAT BASIN UPPER TROUGH CONTINUING TO LIFT OUT INTO
NORTHEASTERN WYOMING THROUGH THE LATE AFTERNOON WITH ASSOCIATED COLD
FRONT MARCHING ACROSS THE ROCKIES. MODELS CONTINUE TO INDICATE GOOD
MIXING AHEAD OF THE FRONT WITH H7 FLOW OF 40-50KTS...STRONGEST
ACROSS NORTHERN PORTIONS OF THE AREA...EXPECTED TO TRANSLATE TO THE
SURFACE. SHOULD SEE THESE WINDS PICKING BETWEEN 15Z AND 17Z WITH
SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING TO BETWEEN 40 AND
50 MPH THROUGH OUT THE AFTERNOON. THE STRONG WINDS ALONG WITH
HUMIDITIES DROPPING FROM WEST TO EAST AS LOW LEVEL MOISTURE MIXES
OUT INTO WESTERN KANSAS...WILL LEAD TO EXTREMELY DANGEROUS FIRE
WEATHER CONDITIONS ACROSS THE AREA...WITH CURRENT RED FLAG WARNING
IN EFFECT STARTING AT 10 AM. HAVE ADDED SLIGHT POPS ACROSS THE
EASTERN KANSAS BORDER FOR THE LATE AFTERNOON AS LATEST MODELS ARE
A TAD SLOWER WITH DRYLINE MOVING INTO KANSAS...AND ARE INDICATING
CAPES UP TO 500 J/KG AND LOWERING CIN. HAVE ALSO KEPT ISOLATED TO
SCATTERED POPS ACROSS THE CENTRAL MTS...THOUGH AM NOT EXPECTING MUCH
IN THE WAY OF ACCUMULATIONS WITH LATEST MODELS KEEPING BEST LIFT AND
MOISTURE WELL NORTH OF THE AREA. WITH THE GOOD MIXING...SHOULD SEE
ONE MORE DAY OF WELL ABOVE SEASONAL TEMPERATURES ACROSS EASTERN
COLORADO...WITH AREAS WEST SEEING COOLER READINGS ASSOCIATED WITH
PASSING SYSTEM.
TONIGHT...WINDS ALOFT AND AT THE SURFACE SLOWLY DIMINISH THROUGH THE
LATE EVENING AS SYSTEM CONTINUES INTO HIGH PLAINS. WITH THE DRY
WESTERLY FLOW AND MOSTLY CLEAR SKIES OVERNIGHT...HAVE GONE AT OR
SLIGHTLY BELOW GUIDANCE FOR LOWS...WITH MAINLY 20S AND 30S EXPECTED
OVERNIGHT. -MW
LONG TERM...
(TUESDAY THROUGH NEXT MONDAY)
SLIGHTLY COOLER TEMPS TUE...THOUGH STILL ABOVE NORMAL...AS UPPER
TROUGH LIFTS INTO THE NORTHERN HIGH PLAINS AND FLAT RIDGE BUILDS
ACROSS THE ROCKIES. WED/THU LOOK MILD AND DRY AS RIDGE DRIFTS EAST
AND SURFACE FLOW BECOMES SOUTHERLY AHEAD OF WEAK UPPER TROUGH OVER
THE GREAT BASIN. LOW LEVEL MOISTURE LOOKS TO MAKE ONLY MINIMAL
WESTWARD PROGRESS OVER THE PLAINS THROUGH THE PERIOD...WITH WEAK
DRYLINE STAYING NEAR THE KS BORDER BOTH DAYS. UPPER WAVE THEN
CROSSES THE STATE LATE THU/FRI...THOUGH ONLY PRECIP WILL BE A FEW
SPRINKLES/FLURRIES ALONG THE CONTINENTAL DIVIDE AND PERHAPS OVER
PIKES PEAK THU NIGHT AS MOISTURE IS VERY LIMITED AND DYNAMIC LIFT
WEAK. WARM AND DRY CONDITIONS PERSIST FROM FRI INTO THE
WEEKEND...WITH INCREASING WINDS SAT/SUN AS FLOW BECOMES MORE
SOUTHWESTERLY IN RESPONSE TO UPPER TROUGH DIGGING SOUTH ALONG THE
WEST COAST. MODELS DIFFER FROM SUN ONWARD IN TIMING AND STRENGTH
OF THE WESTERN TROUGH AS IT EJECTS EASTWARD INTO THE
PLAINS...WITH ECMWF FASTER AND WEAKER THAN MORE CLOSED OFF GFS
SOLUTION. GFS AND PORTION OF GFS ENSEMBLES SUGGEST PRECIP AT
LEAST ALONG THE CONTINENTAL DIVIDE SUN/MON...WHILE ECMWF IS DRY
AND WINDY. EASTERN MOUNTAINS AND PLAINS GET DRY-SLOTTED IN ALMOST
ALL SOLUTIONS...WITH STRONG WINDS THROUGH BOTH SUN/MON. PERSISTENCE
SUGGESTS DRIER/WARMER FORECAST IS BEST...WHICH IS SUPPORTED BY
LATEST BLENDED EXTENDED GUIDANCE GRIDS. --10
AVIATION...VFR CIGS ALL TERMINALS THROUGH THE NEXT 24 HOURS. KCOS
AND KPUB SHOULD SEE LIGHT NORTHEAST TO EAST WINDS BEFORE WINDS
INCREASE FROM THE SOUTHWEST BETWEEN 16 AND 17Z MON AND HAVE
MAINTAINED THE LOW LEVEL WIND SHEAR GROUP IN KCOS TAF. ONCE WINDS
INCREASE FROM THE SOUTHWEST...LOW LEVEL WIND SHEAR THREAT SHOULD
END ABRUPTLY. BY AFTERNOON...GUSTS TO 35-40 KTS WILL BE POSSIBLE
AT ALL 3 TAF SITES...WITH STRONGEST WIND POTENTIAL AT KCOS. MVFR
VIS IN BLDU WILL ALSO BE POSSIBLE AT ALL TAF SITES WITH WINDS
DIMINISH BY 02Z. -MW
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ221-222-
226>237.
&&
34/34
Hazardous weather outlook, Mar 26, 5:38 AM MST, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
638 AM MDT MON MAR 26 2012
COZ058>089-093>099-271245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
638 AM MDT MON MAR 26 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
FIRE DANGER WILL BE EXTREME ACROSS THE AREA TODAY. STRONG SOUTHWEST
WINDS OF 25 TO 35 MPH...WITH OCCASIONAL GUSTS TO BETWEEN 40 AND 50
MPH...CAN BE EXPECTED LATER THIS MORNING THROUGH THE EARLY
EVENING...AS AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT
MOVES ACROSS THE ROCKIES. THE STRONG WINDS...COMBINED WITH RELATIVE
HUMIDITY LEVELS DROPPING TO BETWEEN 5 AND 15 PERCENT AND DRY AND
CURED GRASS AND FINE FUELS...WILL PRODUCE CONDITIONS FAVORABLE FOR
ERRATIC AND EXTREME FIRE BEHAVIOR. EXTREME CARE SHOULD BE TAKEN TO
PREVENT THE START OF ANY WILD FIRES TODAY...AS THEY WILL QUICKLY
SPREAD OUT OF CONTROL.
AN ISOLATED THUNDERSTORM WILL BE POSSIBLE ALONG THE KANSAS BORDER
THIS AFTERNOON...WITH THE MAIN THREAT FROM STORMS BEING LIGHTNING
AND STRONG WINDS TO NEAR 60 MPH. LIGHT SNOWFALL MAY ALSO BE POSSIBLE
ACROSS THE HIGHEST ELEVATIONS OF THE EASTERN SAWATCH AND WESTERN
MOSQUITO MOUNTAINS...WITH ANY ACCUMULATIONS BEING LIGHT AND SPOTTY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY OVER THE EASTERN PLAINS.
23/10
In the hours before
Local storm report, Mar 26, 1:07 PM MST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
207 PM MDT MON MAR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM NON-TSTM WND GST 5 ESE WETMORE 38.21N 105.00W
03/26/2012 M59.00 MPH PUEBLO CO MESONET
RED CREEK RAWS
0200 PM NON-TSTM WND GST NE MONARCH PASS 38.50N 106.32W
03/26/2012 M78.00 MPH CHAFFEE CO MESONET
&&
KMOZLEYLocal storm report, Mar 26, 1:09 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
209 PM MDT MON MAR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM NON-TSTM WND GST 13 E WESTCLIFFE 38.13N 105.23W
03/26/2012 M63.00 MPH CUSTER CO BROADCAST MEDIA
&&
KMOZLEYLocal storm report, Mar 26, 1:21 PM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
221 PM MDT MON MAR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM NON-TSTM WND GST 4 S AIR FORCE ACADEMY 38.93N 104.87W
03/26/2012 M69.00 MPH EL PASO CO MESONET
CW5171 MESONET SITE
&&
KMOZLEYLocal storm report, Mar 26, 1:32 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT MON MAR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM NON-TSTM WND GST 6 S COLORADO CITY 37.86N 104.83W
03/26/2012 M58.00 MPH HUERFANO CO MESONET
I-25 AND APACHE CITY
0208 PM NON-TSTM WND GST 3 NNW COLORADO CITY 37.98N 104.87W
03/26/2012 M58.00 MPH PUEBLO CO MESONET
MESONET SITE DW2845
&&
KMOZLEYHigh Wind, Eastern Sawatch Mountains Above 11000 Ft
- When
- March 26, 2:00 PM MST to 4:00 PM MST
- Where
- Eastern Sawatch Mountains Above 11000 Ft forecast zone
- Measured
- 79 kt (91 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.677, -106.274 (the zone’s center; the record gives no point)
High Wind, Del Norte Vicinity / Northern San Luis Valley Below 8500 Ft
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Del Norte Vicinity / Northern San Luis Valley Below 8500 Ft forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.832, -106.332 (the zone’s center; the record gives no point)
High Wind, Alamosa Vicinity / Central San Luis Valley Below 8500 Ft
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Alamosa Vicinity / Central San Luis Valley Below 8500 Ft forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.578, -106.085 (the zone’s center; the record gives no point)
High Wind, Canon City Vicinity / Eastern Fremont County
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Canon City Vicinity / Eastern Fremont County forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.488, -105.323 (the zone’s center; the record gives no point)
High Wind, Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
High Wind, Colorado Springs Vicinity / Southern El Paso County / Rampart Range Below 7500 Ft
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Colorado Springs Vicinity / Southern El Paso County / Rampart Range Below 7500 Ft forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
High Wind, Pueblo Vicinity / Pueblo County Below 6300 Ft
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Pueblo Vicinity / Pueblo County Below 6300 Ft forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.173, -104.513 (the zone’s center; the record gives no point)
High Wind, Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.685, -104.961 (the zone’s center; the record gives no point)
High Wind, Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.316, -104.039 (the zone’s center; the record gives no point)
High Wind, Crowley County
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- Crowley County forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.327, -103.785 (the zone’s center; the record gives no point)
High Wind, La Junta Vicinity / Otero County
- When
- March 26, 3:00 PM MST to 5:00 PM MST
- Where
- La Junta Vicinity / Otero County forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.903, -103.716 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire and High Wind in Colorado, March 26 to 31, 20123 deaths · $11 million · 61 kt wind · 4 events
- Debris Flow and Flooding in Idaho, March 26 to 27, 2012$153,000 · 5 events
- Hail and High Wind in Texas, March 26, 2012$87,000 · 1 in hail · 7 events
- Strong Wind in New Jersey, March 26, 2012$25,000 · 21 events
- Strong Wind in Pennsylvania, March 26, 20121 injured · $25,000 · 10 events
- High Wind in Wyoming, March 26, 201261 kt wind · 31 events
- High Wind in South Dakota, March 26 to 27, 201270 kt wind · 26 events
- High Wind in Wyoming, March 26 to 27, 2012$22,000 · 74 kt wind · 8 events
- High Wind in Utah, March 26, 2012$20,000 · 73 kt wind · 7 events
- Frost and Freeze in Maryland, March 26 to 27, 201214 events
- High Wind in Nebraska, March 26, 201261 kt wind · 11 events
- Wildfire in Nebraska, March 26, 20121 injured · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 371964, 371967, 371969, 371973, 371976, 371979, 371987, 371988, 371990, 371991, 371992.